# SDR R61A201203240190

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000183
- Aircraft time: 10,668 hours, 6,620 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: AE82273E
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD SYS 2 EDP FAIL ON APPROACH INTO DCA.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG SIDE STAY DOWNLOCK UPPER SWIVEL PER EMB AMM.  OPS CHECK GOOD.
